skip to main content
Show Results with:

7 results  for Everything in this catalogue

Refined by: creation date: After 2005 remove journal title: Annals of statistics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

On the computational complexity of MCMC-based estimators in large samples

Belloni, A.; Chernozhukov, V.

Annals of statistics. VOL 37; NUMB 4, ; 2009, 2011-2055 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS Part 4; (pages 2011-2055) -- 2009

Check library holdings

2
Material Type:
Article
Add to My workspace

On the Behrens-Fisher problem: A globally convergent algorithm and a finite-sample study of the Wald, LR and LM tests

Belloni, A.; Didier, G.

Annals of statistics. VOL 36; NUMB 5, ; 2008, 2377-2408 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS (pages 2377-2408) -- 2008

Check library holdings

3
Material Type:
Article
Add to My workspace

l~1-penalized quantile regression in high-dimensional sparse models

Belloni, A.; Chernozhukov, V.

Annals of statistics. VOL 39; NUMB 1, ; 2011, 82-130 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS -- 2011

Check library holdings

4
Material Type:
Article
Add to My workspace

On multivariate quantiles under partial orders

Belloni, A.; Winkler, R.L.

Annals of statistics. VOL 39; NUMB 2, ; 2011, 1125-1179 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS -- 2011

Check library holdings

5
Material Type:
Article
Add to My workspace

Pivotal estimation via square-root Lasso in nonparametric regression

Belloni, A.; Chernozhukov, V.; Wang, L.

Annals of statistics. VOL 42; NUMB 2, ; 2014, 757-788 -- IMS INSTITUTE OF MATHEMATICAL STATISTICS Part 2; (pages 757-788) -- 2014

Check library holdings

6
Material Type:
Article
Add to My workspace

Approximate group context tree

Belloni, Alexandre; Oliveira, Roberto I.

Annals of statistics -- Institute of Mathematical Statistics [etc.] -- Volume: 45 1; (pages 355-385) -- 2017

Check library holdings

7
Material Type:
Article
Add to My workspace

Uniformly valid post-regularization confidence regions for many functional parameters in z-estimation framework

Belloni, Alexandre et al.

Annals of statistics. Volume 46:Number 6:Part B (2018); pp 3643-3675 -- Institute of Mathematical Statistics [etc.]

Check library holdings

7 results  for Everything in this catalogue

Refine Search Results

Creation date 

From To
  1. Before2009  (1)
  2. 2009To2010  (1)
  3. 2011To2013  (2)
  4. 2014To2017  (2)
  5. After 2017  (1)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Belloni, A.
  2. Chernozhukov, V.
  3. Belloni, Alexandre
  4. Wei, Ying
  5. Wang, L

Searching Remote Databases, Please Wait